# SDR C2XA99CL023

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 1,959 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PIT - FLT 4131 - CREW REPORTED THAT THE LEFT ENGINE FLAMED OUT ON LANDING ROLL WITH REVERSER ON, THE ENGINE WOULD NOT RESTART ON EITHER FADEC USING THE APU OR CROSS BLEED. MAINTENANCE INSPECTED THE AIRCRAFT SYSTEMS AND FOUND THAT THE LEFT ENGINE HAD EXCEEDED MANUFACTURES LIMITS FOR ITT. THE LEFT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE. (M)
